# SDR UIEA01096

- Difficulty date: September 4, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-400
- Aircraft serial: 29260
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A14124
- Condition: Failed
- Location: Upper Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN FRA, THE UPPER DECK SLIDE WOULD NOT DEPLOY DURING TEST.  FOUND 2 RELEASE PINS ON THE PACK BOARD LOWER HORIZONTAL BAR NOT PULLED.  THE RELEASE PINS WERE ROTATED AND CAUGHT ON THE EDGE OF THE RELEASE PIN CAUSING THEM TO GET CAUGHT IN THE OPENING OF THE HOLE.  REMOVED SLIDE AND INSTALLED NEW SLIDE IAW MM.  (M)
